Just to give you the most accurate in depth answer, this is what I found on the interactions checker:
Interactions between your selected drugs
diazepam ↔ tramadol
Applies to: Valium (diazepam), tramadol
MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.
MANAGEMENT: During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.
As long as you take as prescribed, you should be fine. Did the same doctor prescibe them both? If not you may want to call one or the other and confirm your dosage of each medication with him/her.
Hope this helped,
Hi Brooke Emery I would not do this personally because some strong drugs like these can conflict with eachother also cause added side effects.If you are having problems with pain management then I suggest you see a pain managament specialist that will help you to work with your pain because what you want to do mix drugs like these is asking for problems. Hope you get this problem with pain sorted out ! take care Candypq
Something no one seems to have mentioned thus far is that Tramadol runs a high risk of seizures (even at taken with exactly the recommended dose). Valium can help to counteract the seizure risk, but I would strongly suggest looking into to an anticonvulsant while taking Tramadol. Some, such as something like carbamazepine can decrease the effectiveness of Tramadol, but I think it's worth it over seizing.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 4 Aug 2010 • 1 answer
Posted 13 Dec 2010 • 4 answers
Posted 11 Aug 2011 • 1 answer
Posted 11 Oct 2011 • 1 answer
Posted 20 Mar 2016 • 0 answers